# SDR DALA2024052105381

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,683 hours, 41,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ACCESORY COMPARTMENT EMERGENCY LIGHTS ARE INOPERATIVE. THE EMERGENCY LIGHT BATTERY POWER SUPPLY WAS REPLACED PER B717 AMM 33-51-03. OPERATIONAL TESTS ARE GOOD. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #5731034)
